# SDR CALA2020072001066

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 84,634 hours, 32,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311212220400
- Condition: Dented
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD OF THE L1 DOOR WAS DENTED AT FRAME 15.  EVALUATED DENT IAW SRM 53-00-11-283-005. DENT MEASURES 1.1"X1.1" X .020" DEEP. DENT IS IN RIVETED STIFFENED AREA AND IS CATEGORY C. DENT MUST BE REPAIRED WITHIN 200 FLIGHT CYCLES IAW PARAGRAPH 2.A.(1) AND FIGURES 001 AND 002.  REPAIRED IAW SRM 53- 11-13-02A PAGE 2 OF 7, INSTALLED DOUBLER IAW SRM 53-00-11-300-043.
